Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2011, Issue 653

Issues

Endotrivial modules for finite group schemes

Jon F. Carlson / Daniel K. Nakano
Published Online: 2011-01-12 | DOI: https://doi.org/10.1515/crelle.2011.024

Abstract

It is well known that if G is a finite group then the group of endotrivial modules is finitely generated. In this paper we investigate endotrivial modules over arbitrary finite group schemes. Our results can be applied to computing the endotrivial group for several classes of infinitesimal group schemes which include the Frobenius kernels of parabolic subgroups, and their unipotent radicals (for reductive algebraic groups). For G reductive, we also present a classification of simple, induced/Weyl and tilting modules (G-modules) which are endotrivial over the Frobenius kernel Gr of G.

About the article

Received: 2009-06-17

Revised: 2009-11-03

Published Online: 2011-01-12

Published in Print: 2011-04-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011, Issue 653, Pages 149–178, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.024.

Export Citation

Comments (0)

Please log in or register to comment.
Log in